# SDR YTRA2014101628914

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 8,599 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D407667205
- Part serial: B85315
- Condition: Mismanufactured
- Location: Zone 700
- Part time: 1,214 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSS TUBE SADDLES INCORRECTLY LOCATED ON CROSS TUBE.
